# SDR 03019330

- Difficulty date: January 19, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the forward section of emergency floor track lighting was inoperative.  Maintenance personnel installed a connector and pigtail for the forward emergency floor track lights.  The aircraft was returned to service.
